Sign in to edit your profile (add interests, overview, photo, etc.)

    Shkoller, Steve

    TitleMathematician Faculty Sci/Engr
    SchoolLawrence Berkeley National Lab
    DepartmentComputational Research
    Address1 Cyclotron Road
    Berkeley CA 94720
    vCardDownload vCard

      Collapse Bibliographic 
      Collapse Publications
      Publications listed below are automatically derived from MEDLINE/PubMed and other sources, which might result in incorrect or missing publications. Researchers can login to make corrections and additions, or contact us for help.
      List All   |   Timeline
      1. Hadžic M, Shkoller S. Global stability of steady states in the classical Stefan problem for general boundary shapes. Philos Trans A Math Phys Eng Sci. 2015 Sep 13; 373(2050). PMID: 26261359; PMCID: PMC4535271.
      2. Novikov FG, Fuksman SI, Shkoller S. [A high level of sanitation practice on dairy farms]. Veterinariia. 1968 May; 45(5):78-82. PMID: 5754382.
        View in: PubMed
      Steve's Networks
      Derived automatically from this person's publications.
      Similar People
      People who share similar concepts with this person.
      Same Department

      A U.S. Department of Energy National Laboratory Managed by the University of California

      This site is running Profiles RNS version v2.10.1-414-g6fb82b0a.